
Professor Paresh Date
Head of Department-Mathematics/Professor
Tower A 015
- Email: paresh.date@brunel.ac.uk
- Tel: +44 (0)1895 265613
Date, P., Mamon, R. and Jalen, L. (2008) 'A new moment matching algorithm for sampling from partially specified symmetric distributions'. Operations Research Letters, 36 (6). pp. 669 - 672. ISSN: 0167-6377
Date, P., Mamon, R. and Wang, IC. (2007) 'Valuation of cash flows under random rates of interest: a linear algebraic approach'. Insurance: Mathematics and Economics, 41 (1). pp. 84 - 95. ISSN: 0167-6687
Hawkes, R. and Date, P. (2007) 'Medium term horizon volatility forecasting: a comparitive study'. Applied Stochastic Models in Business and Industry, 23 (6). pp. 465 - 481. ISSN: 1524-1904
Date, P. and Cantoni, M. (2005) 'A bound on closed-loop performance based on finite- frequency response samples'. Systems and Control Letters, 54 (5). pp. 447 - 454. ISSN: 0167-6911
Date, P. and Cantoni, M. (2005) 'On validating closed-loop behaviour from noisy frequency-response measurements'. Systems and Control Letters, 54 (6). pp. 607 - 612. ISSN: 0167-6911
Date, P. and Lanzon, A. (2004) 'A combined iterative scheme for identification and control redesigns'. International Journal of Adaptive Control and Signal Processing, 18 (8). pp. 629 - 644. ISSN: 0890-6327
Date, P. and Vinnicombe, G. (2004) 'Algorithms for worst case identification H-infinity in the nu-gap metric'. Automatica, 40 (6). pp. 995 - 1002. ISSN: 0005-1098
Date, P. and Vinnicombe, G. (2004) 'Measuring distance between systems under bounded power excitation'. SIAM Journal on Control and Optimization, 43 (3). pp. 922 - 936. ISSN: 0363-0129